# SDR DALA2024071007005

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0437697) GOUGE SKIN FROM STA. 727D TO 727E AND BTW S-1L TO S-2L AT INTERNAL FUSELAGE SKIN.FUSELAGE SKIN FROM STA. 727D TO 727E AND BTW S-1L TO S-2L WAS REPAIRED PER ER/A 619002-14AD REV. A SECTION I PERMANENT REPAIR AND FASTENER ON UPPER SKIN FROM STA. 727C TO 727D WERE REPLACED PER B737-800 SRM 51-40-02-0G.
